Some inequalities in function spaces and their application to the investigation of the convergence of variational processes
Trudy Matematicheskogo Instituta imeni V.A. Steklova, The works on the approximate analysis, Tome 53 (1959), pp. 64-127 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1959_53_a5,
     author = {V. P. Il'in},
     title = {Some inequalities in function spaces and their application to the investigation of the convergence of variational processes},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {64--127},
     year = {1959},
     volume = {53},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1959_53_a5/}
}
TY  - JOUR
AU  - V. P. Il'in
TI  - Some inequalities in function spaces and their application to the investigation of the convergence of variational processes
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1959
SP  - 64
EP  - 127
VL  - 53
UR  - http://geodesic.mathdoc.fr/item/TM_1959_53_a5/
LA  - ru
ID  - TM_1959_53_a5
ER  - 
%0 Journal Article
%A V. P. Il'in
%T Some inequalities in function spaces and their application to the investigation of the convergence of variational processes
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1959
%P 64-127
%V 53
%U http://geodesic.mathdoc.fr/item/TM_1959_53_a5/
%G ru
%F TM_1959_53_a5
V. P. Il'in. Some inequalities in function spaces and their application to the investigation of the convergence of variational processes. Trudy Matematicheskogo Instituta imeni V.A. Steklova, The works on the approximate analysis, Tome 53 (1959), pp. 64-127. http://geodesic.mathdoc.fr/item/TM_1959_53_a5/